Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 11, 2011, 10:08 PM MDT for 4 counties in Montana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 10:08 PM MDT (04:08 UTC)
- Expired
- Jun 12, 2011, 1:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Daniels County, MT, McCone County, MT, Roosevelt County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 95 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 10:52 PM MDT | FLASH FLOOD | Wolf Point, MT | MANY STREETS IN WOLF POINT ARE FLOODING. THE UNDERPASS TO DOWNTOWN IS QUICKLY FILLING WITH WATER. |
| Jun 12, 12:00 AM MDT | FLASH FLOOD | 4 N Oswego, MT | A COUPLE OF CULVERTS WERE WASHED OUT DUE TO AN ESTIMATED 6 INCHES OF HEAVY RAIN OCCURRING ABOUT 4 MILES NORTHWEST TO NORTH OF THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
315
WGUS55 KGGW 120408
FFWGGW
MTC019-055-085-105-120700-
/O.NEW.KGGW.FF.W.0014.110612T0408Z-110612T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1008 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN DANIELS COUNTY IN NORTHEAST MONTANA...
WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
* UNTIL 100 AM MDT.
* AT 956 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
FLAXVILLE AND BREDETTE.
A LINE OF THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER THE WARNED
AREA. WOLF CREEK HAS BEEN REPORTED OUT OF ITS BANKS AND WITH
CONTINUED RAINFALL RATE OF 1 TO 2 INCHES AN HOUR WILL CAUSE OTHER
CREEKS AND STREAMS TO RAPIDLY RISE. LOW-LYING AREAS WILL LIKELY
BECOME QUICKLY FLOODED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.
&&
LAT...LON 4875 10504 4807 10533 4803 10608 4856 10604
4876 10549 4884 10504
$$
SCHNETZLER
WEATHER.GOV/GLASGOW2 follow-up statements
280 WGUS75 KGGW 120458 FFSGGW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1058 PM MDT SAT JUN 11 2011 MTC019-120501- /O.CAN.KGGW.FF.W.0014.000000T0000Z-110612T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DANIELS- 1058 PM MDT SAT JUN 11 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN DANIELS COUNTY... HEAVY RAINFALL IS NO LONGER FALLING OVER THIS AREA. HOWEVER CREEKS AND STREAMS WILL LIKELY RISE FROM RECENT RAINFALL. LAT...LON 4856 10512 4807 10533 4803 10608 4855 10604 $$ MTC055-085-105-120700- /O.CON.KGGW.FF.W.0014.000000T0000Z-110612T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCCONE-ROOSEVELT-VALLEY- 1058 PM MDT SAT JUN 11 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR EASTERN VALLEY...WESTERN ROOSEVELT AND NORTHEASTERN MCCONE COUNTIES... AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE...FRAZER...WOLF POINT AND BREDETTE. LAW ENFORCEMENT IN WOLF POINT REPORTED THAT NUMEROUS STREETS WERE FLOODED FROM THE HEAVY RAINFALL. THE UNDERPASS TO DOWNTOWN WOLF POINT IS QUICKLY FILLING WITH WATER. LAT...LON 4856 10512 4807 10533 4803 10608 4855 10604 $$ SCHNETZLER WEATHER.GOV/GLASGOW
953 WGUS75 KGGW 120659 FFSGGW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1259 AM MDT SUN JUN 12 2011 MTC055-085-105-120705- /O.EXP.KGGW.FF.W.0014.000000T0000Z-110612T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCCONE-ROOSEVELT-VALLEY- 1259 AM MDT SUN JUN 12 2011 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN VALLEY...WESTERN ROOSEVELT AND NORTHEASTERN MCCONE COUNTIES... AT 1255 AM MDT...THE THUNDERSTORMS THAT HAD PRODUCED HEAVY RAIN LATE SATURDAY EVENING ACROSS THE REGION WERE MOVING EAST...AND RAINFALL RATES WERE DIMINISHING. THE THREAT FOR FLASH FLOODING IS ENDING BUT FLOODING WILL CONTINUE AS RUNOFF MOVES INTO AREA STREAMS AND CREEKS. LAT...LON 4856 10512 4807 10533 4803 10608 4855 10604 $$ RAE WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 9:34 PM MDT, 34 minutes earlier.
Area forecast discussion, Jun 11, 9:34 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 934 PM MDT SAT JUN 11 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY... UPDATE 930PM...A SLOW MOVING LINE OF THUNDERSTORMS CONTINUE FROM FLAXVILLE TO FRAZER BACK TO THE FORT PECK DAM AREA. THIS LINE WILL CONTINUE TO WEAKEN AND MOVE TO THE EAST. FLASH FLOODING OVER VALLEY AND PHILLIPS COUNTIES HAS REDUCED THEREFORE HAVE DROPPED THE WATCH FOR THOSE AREAS. SHOWERS WITH ISOLATED THUNDER LOOK PRETTY GOOD FOR THE REMAINDER OF TONIGHT. THE UPPER TROUGH TO THE WEST WILL CONTINUE EJECT SHORTWAVES IN THE FLOW WHICH WILL ALLOW FOR THE CONVECTION TO CONTINUE OVERNIGHT. PROTON UPDATE...A LINE OF THUNDERSTORMS CONTINUES ACROSS THE REGION FROM THE SCOBEY AREA DOWN THROUGH NASHUA ALONG FORT PECK LAKE TO WINNETT MOVING EAST. DO NOT FEEL THAT THE ATMOSPHERE UNSTABLE ENOUGH TO PRODUCE ANY WIDESPREAD SEVERE AREAS. AN ISOLATED REPORT IS POSSIBLE EAST OF WOLF POINT TO CIRCLE LINE THROUGH 10 PM. THE BIGGEST ISSUE WILL BE FLASH FLOODING WITH ANY TRAINING STORMS OR SLOW MOVING STORMS. WILL UPDATE AGAIN WITH THE 10 PM WITH THE EXPIRATION OF THE FLASH FLOOD WATCH. PROTON PREVIOUS DISCUSSION...BUSY CONVECTIVE PATTERN FOR THE AREA TO CONTINUE INTO SUNDAY BUT IT LOOKS LIKE THE AREA SHOULD GET A WELCOME BREAK ON MONDAY. ACTIVITY DEVELOPING TODAY NEAR A SURFACE TROUGH UNDER SOUTHWEST UPPER FLOW WILL LIKELY HOLD TOGETHER INTO THE EVENING HOURS AND MOVE INTO THE NORTHEASTERN PORTION OF THE CWA. NO REPORTS OF SEVERE WEATHER HAVE BEEN REPORTED YET BUT WITH LOW VILS NEEDED FOR SEVERE HAIL...CANNOT RULE OUT A SEVERE STORM OR TWO INTO THE EVENING HOURS. THIS ROUND MOVES OUT THEN ANOTHER ROUND DEVELOPS WITH THIS SLOW MOVING SURFACE TROUGH. BRIEF HEAVY RAIN/HAIL AND DAMAGING WINDS LOOK AGAIN POSSIBLE ESPECIALLY OVER THE EASTERN ZONES AS WARMER TEMPS WILL BUILD THESE UP BETTER. ON MONDAY...THE UPPER TROUGH AND SURFACE FEATURE MOVE OFF TO OUR NORTHEAST ALLOWING FOR A SUNNY DAY IN MOST AREAS WITH WEST WINDS. JAMBA .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... ALTHOUGH GENERAL AGREEMENT CONTINUES AMONG THE EXTENDED RANGE MODELS...TIMING ISSUES CLOUD THE PICTURE. THE INHERITED FORECAST MATCHES WHAT IS EXPECTED WITH UNCERTAINTY FACTORED IN. FEW CHANGES MADE TO THE EXTENDED PERIOD GRIDS. SCT PREVIOUS DISCUSSION... THE GFS...GEM AND EC REMAIN IN GENERAL AGREEMENT THROUGH THE EXTENDED PERIOD. SLIGHT TIMING/STRENGTH DIFFERENCE STILL REMAIN HOWEVER SO ONLY MINOR GRID CHANGES WERE MADE BASED ON THE LATEST GUIDANCE. A SHORTWAVE TROUGH OVER WESTERN MONTANA WILL MOVE OVER CENTRAL MONTANA AND BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER CENTRAL MONTANA MONDAY AFTERNOON AND MOVE INTO EASTERN MONTANA MONDAY EVENING AND MONDAY NIGHT. MODELS AGAIN DISAGREE ON OVERALL STRENGTH OF THE SHORTWAVE BUT DO AGREE ON A SHORTWAVE MOVING ACROSS EASTERN MONTANA DURING THIS PERIOD. TUESDAY NIGHT THE NEXT UPPER WAVE MOVES INTO THE PACIFIC NORTHWEST WHICH PUSHES UP A RIDGE OVER NEMONT THROUGH WEDNESDAY. WEDNESDAY NIGHT AND THURSDAY THE UPPER WAVE CLOSES OFF AND BEGINS TO STACK UP WITH THE SURFACE LOW AS IT TREKS THROUGH SOUTHERN SASKATCHEWAN. THIS WAVE BRINGS US A BETTER CHANCE FOR RAIN WITH HIGHER QPF AMOUNTS THROUGH THE REMAINDER OF THE FORECAST PERIOD. THIS WAVE WILL ALSO INTRODUCE A COOLING TREND THROUGH SATURDAY SO WILL STILL HAVE TO PAY ATTENTION TO SATURATED GROUNDS AS HYDROLOGY CONCERN CONTINUE. SCT/RSMITH && .AVIATION... VFR CAN BE EXPECTED ACROSS THE REGION TONIGHT...OUTSIDE OF AREAS OF CONVECTION MAINLY EAST OF KGGW AND NORTH OF KGDV WHICH SHOULD CONTINUE OVERNIGHT. FOR THE FLYING DAY TOMORROW LOOK FOR MORE SHOWERS AND THUNDERSTORMS ACROSS THE REGION FOR BRIEF PERIODS OF MVFR/IFR WITH THUNDERSTORMS...OTHERWISE VFR. PROTON && .HYDROLOGY... EXTENSIVE FLOODING CONTINUES ON THE MILK RIVER FROM NEAR SACO THROUGH NASHUA. FLUCTUATIONS ARE EXPECTED IN RIVER LEVEL OVER THE NEXT WEEK AS RUNOFF FROM RECENT RAINS MOVES INTO AND DOWN THE RIVER. HIGH WATER ALSO WILL CONTINUE ON STREAMS FEEDING INTO THE MILK RIVER FROM THE SOUTH INCLUDING PEOPLES CREEK...BEAVER CREEK AND WILLOW CREEK. FLOODING ALSO CONTINUES ALONG THE MUSSELSHELL RIVER AND MANY CREEKS ACROSS PETROLEUM COUNTY. WATER RELEASES WILL CONTINUE FROM FORT PECK DAM AT AROUND 65K CFS. THE MISSOURI RIVER FROM BELOW THE DAM TO THE NORTH DAKOTA BORDER WILL CONTINUE TO RISE DUE TO THESE RELEASES COMBINED WITH THE HIGH WATER FLOWING FROM THE MILK RIVER. THE WEATHER PATTERN REMAINS SOMEWHAT ACTIVE WITH PERIODS OF RAIN THROUGH THE NEXT WEEK. HOWEVER...HEAVY RAIN SIMILAR TO WHAT WAS SEEN IN THE PAST FEW WEEKS IS NOT CURRENTLY FORECAST AND MONDAY LOOKS TO BE A BREAK FROM THE WET PATTERN. && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 11, 5:21 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 521 PM MDT SAT JUN 11 2011 MTZ016>027-059>062-121100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 521 PM MDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT SMALL CREEKS...STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH ACROSS THE REGION. FLOODING IS OCCURRING ALONG THE MILK... MISSOURI AND MUSSELSHELL RIVERS...AS WELL AS ON STREAMS AND CREEKS FLOWING INTO THESE RIVERS. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAIN WHICH MAY RESULT IN SHORT TERM LOCALIZED FLOODING OR FLASH FLOODING. THEREFORE A FLASH FLOOD WATCH IS IN EFFECT FOR VALLEY AND NORTHERN PHILLIPS COUNTY UNTIL 10 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE FUTURE DUE TO THE ALREADY SATURATED GROUNDS AND THE OVERALL WET WEATHER PATTERN WE ARE CURRENTLY OBSERVING. THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP ON SUNDAY AND SUNDAY EVENING. SOME STORMS MAY PRODUCE HEAVY RAIN AND BECOME SEVERE WITH GUSTY WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 11, 6:32 PM MDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
632 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 19 NNE NASHUA 48.39N 106.20W
06/11/2011 M2.00 INCH VALLEY MT PUBLIC
RAIN FELL WITHIN 30 MINUTES. PEA SIZED HAIL WAS MIXED IN.
WATER IS EVERYWHERE.
0600 PM HAIL 14 NNE NASHUA 48.32N 106.24W
06/11/2011 E0.50 INCH VALLEY MT PUBLIC
ALONG HIGHWAY 438 HAIL WAS ABOUT 1 INCH DEEP.
0600 PM HEAVY RAIN 14 NNE NASHUA 48.32N 106.24W
06/11/2011 E3.00 INCH VALLEY MT PUBLIC
TWO TO THREE INCHES OF RAIN FELL BETWEEN 12 MILES NORTH
AND 17 MILES NORTH OF NASHUA ALONG HIGHWAY 438. WATER IS
COVERING THE FIELDS.
&&
ASCHNETZSpecial weather statement, Jun 11, 6:48 PM MDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 648 PM MDT SAT JUN 11 2011 MTZ017-020-120145- ROOSEVELT-VALLEY- 648 PM MDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN VALLEY COUNTY IN NORTHEAST MONTANA... WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA... UNTIL 745 PM MDT. AT 643 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 5 MILES SOUTH OF LUSTRE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... LUSTRE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4852 10581 4831 10560 4824 10588 4832 10595 TIME...MOT...LOC 0048Z 216DEG 17KT 4833 10586 BLM WEATHER.GOV/GLASGOW
Special weather statement, Jun 11, 6:53 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
653 PM MDT SAT JUN 11 2011
MTZ022-120200-
GARFIELD-
653 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 800 PM MDT.
AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF COHAGEN...MOVING NORTH AT
15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF SOUTHERN GARFIELD COUNTY...
RURAL AREAS OF CENTRAL GARFIELD COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4710 10723 4710 10665 4687 10673 4685 10690
4686 10710
TIME...MOT...LOC 0053Z 172DEG 11KT 4694 10698
BLM
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 11, 6:57 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 657 PM MDT SAT JUN 11 2011 MTZ017-020-120200- ROOSEVELT-VALLEY- 657 PM MDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN VALLEY COUNTY IN NORTHEAST MONTANA... WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA... UNTIL 800 PM MDT. AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF FRAZER...MOVING NORTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... RURAL AREAS OF EASTERN VALLEY COUNTY... RURAL AREAS OF WESTERN ROOSEVELT COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4836 10602 4828 10570 4815 10587 4819 10608 TIME...MOT...LOC 0057Z 202DEG 11KT 4822 10596 BLM WEATHER.GOV/GLASGOW
Local storm report, Jun 11, 7:20 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
720 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 11 N NASHUA 48.29N 106.36W
06/11/2011 VALLEY MT PUBLIC
SARGENT CREEK...11 MILES NORTH OF NASHUA IS RUNNING OUT
OF ITS BANKS
&&
MATTMLocal storm report, Jun 11, 9:00 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
900 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD 17 NNW WOLF POINT 48.32N 105.78W
06/11/2011 ROOSEVELT MT PUBLIC
EAST FORK OF THE WOLF CREEK IS UP AND FLOWING OUT OF ITS
BANKS. STILL RAINING VERY HARD.
&&
MATTMThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:48 PM MDT | Special Weather Statement | GGW | Daniels | 57 min |
| Jun 11, 6:53 PM MDT | Special Weather Statement | GGW | Garfield | 67 min |
| Jun 11, 6:57 PM MDT | Special Weather Statement | GGW | 63 min | |
| Jun 11, 8:35 PM MDT | Areal Flood Warning | GGW | Phillips, Valley | 9 days |
| Jun 11, 9:02 PM MDT | Areal Flood Warning | GGW | Roosevelt, Valley | 20 hr |
| Jun 12, 1:22 AM MDT | Areal Flood Warning | GGW | Roosevelt | 22 hr |
| Jun 12, 9:44 AM MDT | Flash Flood Watch | GGW | Daniels, Dawson, McCone, Prairie, Richland, Roosevelt and 3 more | 11 hr |
| Jun 12, 12:39 PM MDT | Special Weather Statement | GGW | 51 min | |
| Jun 12, 2:17 PM MDT | Special Weather Statement | GGW | Valley | 58 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | GGW | Petroleum | 60 min |
| Jun 12, 4:25 PM MDT | Special Weather Statement | GGW | Petroleum | 65 min |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.